# SDR QXEA200701333

- Difficulty date: August 15, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 15,269 hours, 11,017 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA - FLIGHT 2185, GLD UNSAFE MESSAGE ILLUMINATED FOR ABOUT 5 SECONDS DURING THE TAKEOFF ROLL.  ABORTED TAKEOFF AT ABOUT 50 KNOTS AND RETURNED TO THE GATE.  MAINTENANCE CHECKED THE MDS AND FOUND NO FAULTS STORED.  COMPLIED WITH FIM TASK 27-64-00-810-803-A01.  CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
